# SDR DALA2024022102430

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 33,237 hours, 12,239 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0207922) FOUND RIGHT WING T/E PANEL AFT RIB SUPPORT DAMAGED. REMOVED RT WING T/E PANEL AFT RIB SUPPORT REF BACDWG'S 115A3700 SHEET 82 AND 115A3712 SHEET 7. LOCATED AND DRILLED AND INSTALLED T/E PANEL AFT RIB SUPPORT PN # (115A3758Y36), 2 EA FITTING PN # (115A3761-2 AND 113A2750Y1) PER B737-900 DWG 115A3700 REV A (394333) DRILLED AND INSTALLED T/E AFT SUPPORT RIB PN # 115A3757Y26 REF B737-900 DWG # 115A3700.
